# SDR DALA2021102106521

- Difficulty date: October 20, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 66,707 hours, 30,925 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 CORROSION INTERNAL STRUCTURE FRAME WEB LOCATED BTW FR69 TO FR70 LEVEL STR 23R AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FRAME WEB PER A320 SRM 51-72-11. (1990270)
